# SDR C2XA10CL139

- Difficulty date: August 28, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N48901
- Make and model: Emb EMB-145LR
- Aircraft serial: 145501
- Aircraft time: 22,087 hours, 16,691 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Part number: 3535701001
- Part serial: 0324
- Condition: Faulty
- Location: Aileron
- Part time: 25,702 hours, 19,247 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED AN AILERON SYSTEM 2 INOPERATIVE MESSAGE ON THE ECIAS DURING CRUISE.  MAINTENANCE INSPECTED AND REPLACED THE NR 2 AILERON HYDRAULIC MANIFOLD.  OPERATIONAL CHECKS WERE GOOD.
